The Use Of Drugs To Treat Babies Aged 10 Days Who Are Yellow And High Bilirubin?

I want to ask if the baby when he was 10 days old he still got yellow, his billirubin was 12.76, when I went to the pediatrician, it was recommended to be dried in the sun, and then the doctor gave a prescription Luminal drug. My question was whether it was safe. When my child consumed the drug and isn’t the drug for children / babies affected by seizures huh! ?, maximally before

1 Answer:

Hello Lesman, thank you for the question.

Hyperbilirubinemia in newborns, also called neonatal jaundice, is a condition that is quite commonly found in normal babies. Some studies say, about 50-60% of newborns can experience this condition. Generally harmless and can disappear gradually. Hyperbilirubinemia in infants can be divided into:

Physiological hyperbilirubinemia. It usually starts 24-72 hours after birth and reaches its peak on the fourth or fifth day. This will gradually disappear, usually no more than 2 weeks. Bilirubin levels are usually under 15 mg / dl. Generally harmless and occurs due to the baby's metabolism is not perfect. Hyperbilirubinemia due to breast milk. Appears in 24-72 hours after birth and disappears within 3 weeks or can last up to several months. Pathological hyperbilirubinemia. Where there is an increase in the value of bilirubin more than 5 mg / dl per day. Has a risk of complications from nerve disorders. Hyperbilirubinemia due to mismatch of blood groups and rhesus. Generally, babies will get phototherapy to reduce levels of bilirubin. But in some cases, doctors will prescribe phenobarbital drugs. The drug can increase the metabolism of bilirubin by the liver, so that bilirubin will be easily metabolized and expelled from the body through urine and feces. We are not aware of any indication of the administration of the drug by your pediatrician, but it can be ascertained that the doctor gave a definite medicine on the basis of the indication. The prescribed dose should also be calculated very carefully. You can consult again with the treating doctor, to get a full explanation. You can express your concern about the side effects of the drug. The doctor should provide the appropriate information.

In the meantime, continue treatment as directed by your doctor, do not stop treatment without a doctor's advice. Expose the baby to the morning sun every day and give a drink according to the wishes of the baby (at least drink every 2-3 hours), do not give drinks or any food to the baby other than milk.

Hopefully this answer is useful for you. Regards.

: by

Related Question

Muscle Cramps During Pregnancy?

Muscle Cramps During Pregnancy?

(1 year ago)

In my pregnancy, stomach cramps are becoming more frequent and I like to suddenly experience pain in the abdomen to the pelvis, it is very random but when the pain suddenly appears...

Chills With Cold, Runny Nose, Cough And Belching?

Chills With Cold, Runny Nose, Cough And Belching?

(1 year ago)

so this is how I did 2 days ago woke up from sleep and suddenly cold. Like my muscles feel cold (the same joints that are not joints). Previously I was also coughing colds. And I b...

From Getting Pregnant And After Having A Tingling And Numb Wrist?

From Getting Pregnant And After Having A Tingling And Numb Wrist?

(1 year ago)

From being pregnant and after having a wrist tingling and numbness, for heavy lifting like numbness why?...

Leave a Reply

Your email address will not be published. Required fields are marked *